# SDR CA030505002

- Difficulty date: May 4, 2003
- Submitted: May 16, 2003
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 17,002 hours
- Engine: Cfmint CFM565A3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653114
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL 370 FO,S FRONT WIND SCREEN OUTER PANE SUDDENLY CRACKED. SPIDER WEB PATTERN WITH MULTITUDE FRACTURES.DECENDED TO FL 230. DELTA P AT 5.0. DIVERTED TO DUE FUEL. REPLACED FO,S WINDSHIELD AND WINDOW HEAT CONTROLLER AS PER AMM 56-11-11. WINDOW OPERATION CHECKED SERVICEABLE.
